# SDR REXA95047

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324PX
- Make and model: Saab SF340A
- Aircraft serial: 340A048
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Leaking
- Location: Lt Main Gear
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HYD WARNING MAIN ACCUM WENT TO ZERO HYD QTY WENT TO ZERO.  REMOVED AND REPLACED LEFT SWIVEL AT DOWNLOCK ACTUATOR, BLEED SWIVEL SERVICED HYD RESERVOIR PERFORMED GEAR SWING.  (M)
